# SDR SWAA2021122748670

- Difficulty date: November 30, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT RBL 8,  WL 160.  EVALUATED CRACKED ATTACH ANGLE & FOUND TO BE OUT OF LIMITS. CRACK LENGTH 1.2'' IAW SRM 57-10-10-1A-2.  ACCOMPLISHED CUT OUT OF ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4B.  HFEC INSPECTED ALL OPEN HOLES IN REPAIR AREA AND TRIMMED EDGE OF DAMAGE CUTOUT PER NDT PART 6 51-00-00 PROCEDURES 16 AND 23. NO CRACKS FOUND.   LOCATED AND DRILLED REPAIR ANGLE SECTION AND REPAIR SPLICE IAW SRM 57-10-10-2R-5.   INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5.  PPLIED ELECTRICAL BONDING CHECK AT REPAIR AREA IAW SRM 57-10-10-2R-5. APPLIED FILLET SEAL AT REPAIR AREA IAW 57-10-10-2R-5.
